# SDR DALA2025081206034

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 50,038 hours, 26,064 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECAM DR PAGE IND - PASSENGER DRS / CABIN EMERG EXIT - OPEN IND DOOR 1RT INDICATION INTERMITTENT.   R & R RT FWD SLIDE ARMED IND LIGHT. REF ASM 31-54-05.
